MAUDE Adverse Event Report: ALPHATEC SPINE INC ARSENAL SPINAL FIXATION SYSTEM; PEDICLE SCREW SYSTEM

ALPHATEC SPINE INC ARSENAL SPINAL FIXATION SYSTEM; PEDICLE SCREW SYSTEM
Model Number 47127
Health Effect - Clinical Code Pain (1994)
Date of Event 05/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 6/4/2020 the sales representative provided additional information."the surgeon does not believe this was a hardware failure.He also informed the hospital administration of his observation".No evaluation possible at this time.The implant has not been returned.Upon the receipt of additional information and/or the product in question, a follow-up report will be submitted.
 
Event or Problem Description
During a revision surgery on (b)(6) 2020 it was discovered that the left l5 set screw was loose.Additionally, the right l5 polyaxial screw was loose in the vertebral body; however the set screw on this level was not loose.The patient informed the surgeon that 6 weeks post-operative surgery she was pushing a 250 lb.Motorized wheelchair very hard up against a wall and felt a pop in her back.This is when she started to have back pain.The arsenal spinal fixation system was originally implanted on (b)(6) 2020 at the l3-l5.

Brand Name
ARSENAL SPINAL FIXATION SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad, ca
MDR Report Key10215305
Report Number2027467-2020-00029
Device Sequence Number19356549
Product Code NKB
UDI-Device Identifier00840967124582
UDI-Public(01)00840967124582
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number47127
Device Catalogue Number47127
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2020
Initial Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR